Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Sustiva Rash help please
Feb 21, 2005

I began taking Truvada/Sustiva and in my second week today I woke up with a minor skin rash on my upper chest/elbow/arms and forehead and back of my neck, its just a little itchy have a call into my doctor to see what this can be treated with but I am awaiting that call back, is benadryl cream ok to use?

Response from Dr. Henry

Generally we try to treat through mild rashes on Sustiva. Benadryl and topical corticosteroids can help. Your HIV specialist needs to monitor the severity. Benadryl cream is usually OK for the itching. KH



Previous
HepC/HIV coinfected taking iron
Next
Liver Toxicity - Can I switch from Sustiva to Rescriptor

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement